Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 239, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 14, 2009, 12:09 AM CDT for 7 counties in Oklahoma; Sebastian County, Arkansas. It was in force for 81 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2009, 12:09 AM CDT (05:09 UTC)
- Expired
- May 14, 2009, 1:30 AM CDT
- In force
- 81 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 12:25 AM CDT | TSTM WND DMG | 2 N Enterprise, OK | SEVERAL LARGE TREE LIMBS DOWN. ALSO NUMEROUS SMALLER LIMBS DOWNED ACROSS THE ENTIRE COUNTY. |
| May 14, 12:58 AM CDT | TSTM WND DMG | 2 S Milltown, AR | LARGE TREE DOWN. TIME ESTIMATED VIA RADAR. |
| May 14, 1:06 AM CDT | TSTM WND DMG | 2 E Panola, OK | SEVERAL LARGE TREE LIMBS BLOWN DOWN |
| May 14, 1:15 AM CDT | TSTM WND DMG | Red Oak, OK | SEVERAL LARGE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 9:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 16.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 140509
SVRTSA
ARC131-OKC061-077-079-091-101-121-135-140630-
/O.NEW.KTSA.SV.W.0239.090514T0509Z-090514T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1209 AM CDT THU MAY 14 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 130 AM CDT
* AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM TAMAHA TO KINTA TO 7 MILES NORTHWEST OF
CANADIAN...MOVING SOUTHEAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...LEQUIRE...
CANADIAN...KEOTA...KINTA...MCCURTAIN...GANS...BOKOSHE...QUINTON...
SPIRO...PANAMA...WISTER...POTEAU...WILBURTON...POCOLA...CAMERON...
BONANZA...HOWE...HACKETT...EXCELSIOR...MIDLAND...RED OAK...
HARTFORD...HEAVENER...HUNTINGTON...BENGAL...MANSFIELD AND FANSHAWE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3510 9415 3507 9423 3496 9422 3496 9423
3495 9431 3495 9437 3492 9444 3480 9445
3480 9515 3525 9583 3538 9528 3551 9498
3515 9412
TIME...MOT...LOC 0510Z 294DEG 35KT 3539 9497 3513 9520
3524 9571
$$3 follow-up statements
000
WWUS54 KTSA 140533
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1233 AM CDT THU MAY 14 2009
OKC091-140543-
/O.CAN.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
MCINTOSH OK-
1233 AM CDT THU MAY 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
3492 9444 3480 9445 3480 9515 3516 9569
3533 9538 3531 9535 3533 9534 3535 9513
3543 9492 3515 9412
TIME...MOT...LOC 0533Z 294DEG 35KT 3530 9472 3516 9488
3503 9507 3517 9556
$$
ARC131-OKC061-077-079-101-121-135-140630-
/O.CON.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
SEBASTIAN AR-MUSKOGEE OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-
PITTSBURG OK-LATIMER OK-
1233 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN LATIMER...NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...
HASKELL...SOUTHERN SEQUOYAH...SOUTHERN MUSKOGEE AND SOUTHERN
SEBASTIAN COUNTIES...
AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COWLINGTON TO MILTON TO RED OAK TO 7 MILES NORTHWEST
OF FEATHERSTON...MOVING SOUTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOKOSHE...
FEATHERSTON...SPIRO...PANAMA...SCULLYVILLE...SHADY POINT...POCOLA...
ROCK ISLAND...CAMERON...BONANZA...JENSON...POTEAU...WISTER...
WILBURTON...HACKETT...HOWE...FANSHAWE...EXCELSIOR...PANOLA...
MIDLAND...ARKOLA...HEAVENER...HARTFORD...WITCHERVILLE...RED OAK...
PATTERSON...HUNTINGTON...DAYTON...MANSFIELD...CROSSROADS...LIBERTY...
MILLTOWN...BENGAL...SUMMERFIELD AND HODGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
3492 9444 3480 9445 3480 9515 3516 9569
3533 9538 3531 9535 3533 9534 3535 9513
3543 9492 3515 9412
TIME...MOT...LOC 0533Z 294DEG 35KT 3530 9472 3516 9488
3503 9507 3517 9556
$$000
WWUS54 KTSA 140550
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT THU MAY 14 2009
OKC101-140600-
/O.CAN.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
MUSKOGEE OK-
1250 AM CDT THU MAY 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MUSKOGEE COUNTY IS
CANCELLED...
LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
3492 9444 3480 9445 3480 9515 3515 9565
3525 9536 3528 9499 3537 9474 3515 9412
TIME...MOT...LOC 0550Z 294DEG 35KT 3521 9454 3500 9488
3493 9509 3512 9544
$$
ARC131-OKC061-077-079-121-135-140630-
/O.CON.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
SEBASTIAN AR-SEQUOYAH OK-HASKELL OK-LE FLORE OK-PITTSBURG OK-
LATIMER OK-
1250 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN LATIMER...NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...
SOUTHERN HASKELL...SOUTHERN SEQUOYAH AND SOUTHERN SEBASTIAN
COUNTIES...
AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCULLYVILLE TO FANSHAWE TO RED OAK TO FEATHERSTON...
MOVING SOUTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHADY POINT...
POCOLA...CAMERON...BONANZA...QUINTON...ROCK ISLAND...JENSON...
POTEAU...HACKETT...WISTER...EXCELSIOR...HOWE...MIDLAND...
WITCHERVILLE...ARKOLA...HARTFORD...HEAVENER...HUNTINGTON...DAYTON...
CROSSROADS...MANSFIELD...PATTERSON...MILLTOWN...LIBERTY...FANSHAWE...
SUMMERFIELD AND HODGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
3492 9444 3480 9445 3480 9515 3515 9565
3525 9536 3528 9499 3537 9474 3515 9412
TIME...MOT...LOC 0550Z 294DEG 35KT 3521 9454 3500 9488
3493 9509 3512 9544
$$000
WWUS54 KTSA 140606
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CDT THU MAY 14 2009
OKC135-140616-
/O.CAN.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
SEQUOYAH OK-
106 AM CDT THU MAY 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEQUOYAH COUNTY IS
CANCELLED...
LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
3492 9444 3480 9445 3480 9515 3505 9550
3510 9523 3513 9481 3529 9451 3515 9412
TIME...MOT...LOC 0606Z 294DEG 35KT 3514 9436 3494 9455
3493 9470 3486 9491 3503 9533
$$
ARC131-OKC061-077-079-121-140630-
/O.CON.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
SEBASTIAN AR-HASKELL OK-LE FLORE OK-PITTSBURG OK-LATIMER OK-
106 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN LATIMER...EASTERN PITTSBURG...CENTRAL LE FLORE...
SOUTHERN HASKELL AND SOUTHERN SEBASTIAN COUNTIES...
AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HACKETT TO HOWE TO WISTER TO SUMMERFIELD TO 8 MILES
NORTH OF WILBURTON...MOVING SOUTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MIDLAND...
HARTFORD...ARKOLA...WITCHERVILLE...HUNTINGTON...PATTERSON...
HEAVENER...DAYTON...MANSFIELD...CROSSROADS...MILLTOWN...LIBERTY...RED
OAK...SUMMERFIELD AND HODGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
3492 9444 3480 9445 3480 9515 3505 9550
3510 9523 3513 9481 3529 9451 3515 9412
TIME...MOT...LOC 0606Z 294DEG 35KT 3514 9436 3494 9455
3493 9470 3486 9491 3503 9533
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:02 AM CDT, 7 minutes earlier.
Area forecast discussion, May 14, 12:02 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1202 AM CDT THU MAY 14 2009
...AVIATION...
.DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS WILL WILL CONTINUE TO MOVE ACROSS
THE REGION... AFFECTING KMLC... AND ARKANSAS TAF SITES OVER THE
NEXT FEW HOURS. THIS WILL PRODUCE INTERMITTENT IFR CONDITIONS AT
THOSE SITES. VFR CONDITIONS UNDER OVERCAST SKIES WILL PREVAIL AT KRVS
AND KTUL... AND WILL RETURN TO THE OTHER TAF SITES AFTER THE LINE
OF STORMS PASSES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...06Hazardous weather outlook, May 13, 5:11 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 PM CDT WED MAY 13 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 PM CDT WED MAY 13 2009 ...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TONIGHT. TORNADO RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA.... ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP ALONG THE FRONT. THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS. THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO SATURDAY. SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER THE WEEKEND. THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 13, 10:52 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
05/13/2009 E60 MPH CHEROKEE OK AMATEUR RADIO
DIME SIZED HAIL REPORTED AS WELL.
&&
PBSLocal storm report, May 13, 11:04 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL OKMULGEE 35.62N 95.96W
05/13/2009 E0.75 INCH OKMULGEE OK AMATEUR RADIO
&&
PBSLocal storm report, May 13, 11:13 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM HAIL TULSA 36.13N 95.92W
05/13/2009 E0.75 INCH TULSA OK AMATEUR RADIO
MINGO AND 91ST
&&
PBSLocal storm report, May 13, 11:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TSTM WND DMG WESTVILLE 35.99N 94.57W
05/13/2009 ADAIR OK EMERGENCY MNGR
SOME ROOF DAMAGE TO BUILDINGS
&&
SFPLocal storm report, May 13, 11:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST 10 NE EUFAULA 35.39N 95.46W
05/13/2009 E70 MPH MCINTOSH OK EMERGENCY MNGR
SPOTTER REPORTED 70 MPH WIND AT TIGER MOUNTAIN
&&
BASLocal storm report, May 13, 11:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM NON-TSTM WND GST EUFAULA 35.29N 95.58W
05/13/2009 E70 MPH MCINTOSH OK LAW ENFORCEMENT
MULTIPLE TREES DOWN
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 53 min |
| May 13, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 57 min |
| May 13, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 64 min |
| May 13, 8:16 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| May 13, 8:34 PM CDT | Tornado Warning | TSA | Nowata, Osage, Washington | 41 min |
| May 13, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 66 min |
| May 13, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 81 min |
| May 13, 9:10 PM CDT | River Flood Watch | TSA | Muskogee | 3 hr |
| May 13, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Tulsa, Wagoner | 52 min |
| May 13, 9:45 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 45 min |
| May 13, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 13, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Tulsa, Wagoner | 55 min |
| May 13, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 30 min |
| May 13, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 24 min |
| May 13, 10:21 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 54 min |
| May 13, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 53 min |
| May 13, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Rogers and 1 more | 61 min |
| May 13, 10:38 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 112 min |
| May 13, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 49 min |
| May 13, 10:46 PM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 2 hr |
| May 13, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 58 min |
| May 13, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, LeFlore, Muskogee, Sequoyah | 67 min |
| May 13, 11:13 PM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 2 hr |
| May 13, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more | 59 min |
| May 14, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| May 14, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| May 14, 1:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 71 min |
| May 14, 1:28 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 92 min |
| May 14, 1:55 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pittsburg, Pushmataha | 75 min |
| May 14, 8:01 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 13, 9:02 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 4 days |
| May 13, 10:25 PM CDT | Special Weather Statement | TSA | Benton | 35 min |
| May 13, 10:37 PM CDT | Special Weather Statement | TSA | Madison | 23 min |
| May 13, 11:20 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 55 min |
| May 13, 11:52 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll | 113 min |
| May 13, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 63 min |
| May 14, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.